MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 306616
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle sftygld 25x1 rb mck needle pulled out of hub.Verbatim: complaint via email.Email(s) attached.Received the following product complaint.This communication is intended for your quality assurance department.The purpose of this notification is to provide your company with information concerning a customer complaint so that, if necessary, action can be taken to ensure that quality standards are being met.Please investigate and provide, with the outcome/ corrective action for the below listed complaint.Please send an acknowledgement upon receipt of this notification.All investigation results and responses should be sent to it is our goal to close all complaints within 60 days.Complaint number (b)(4).Report date 4/20/2026 factory/manufacturer mfr reorder # (b)(4).Product name needle, sfty 192-n251s preventsg org 25gx1" lot / serial number (b)(6).Product concern just gave a vaccine with the following needle attached, injected all as usual, went to pull it from the patients arm and the needle came completely out of the housing, remaining in the arm.Sample availability please have your qa team look into this and provide a written response regarding the results of the investigation and any corrective and preventive actions.Also, be sure to provide a probable cause if a root cause cannot be identified and inform on previous complaint history.Our goal is to close complaints within 60 days.22-apr-2026: can you please provide an exact date of event in format dd-mmm-yyyy? 20-04-2026 any sample or photo available for investigation? attached packaging and picture of needle on tray after removal how was treatment completed for customer? needle was still out of skin enough to remove gently with my fingers no additional treatment was needed any special surgical intervention needed to remove the device remains from body? no needle was examined and was found to be intact just detached from the hub when removing from patient what was the impact to the patient? patient was already nervous and would not look in the direction of the needle so i did not mention it to him just gently removed it with my hand.There was no lasting impact.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25101779
Report Number1213809-2026-00238
Device Sequence Number21329758
Product Code FMI
UDI-Device Identifier10612479262598
UDI-Public(01)10612479262598
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306616
Device Lot Number5093369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown